It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by rek on November 03, 2000 at 17:28:06:

hi everyone...
i was on tetracycline for 7 months for mild/moderate acne. it cleared me up, but now i'm experiencing weird symptoms such as fasciculations (muscle twitching), bad allergies, fatigue, and restless sleep. i've been to 3 doctors already and no one knows what is wrong. i really think that these symptoms are related to the antibiotics i was taking earlier this year. i read that they can produce an overabundance of yeast in the system and can therefore affect the nervous system, digestive system etc. has anyone had experience with this? how can i bring this up to my doctor? i'm scared that they won't take me seriously, but i know for a fact that i started feeling horrible after taking the tetracycline for so long. please help

Follow Ups

All times are GMT -7. The time now is 09:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!